# SDR IPXA11M66557

- Difficulty date: April 11, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112501
- Condition: Cracked
- Location: Bs 1531 L8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN LONGERON 8 LT SPLICE CRACKED INSIDE THE CHANNEL AT STA. 1531.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON SPLICE FITTING REF EO MD11-5340-42525-A AND EA 011-5340-01-A3057 REV IR.
